# SDR IPXA2021070271228

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,635 hours, 15,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Button
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE TEST LIGHT WILL NOT TEST.    DEFERRED THE L1 DOOR SLIDE PRESS TO TEST INDIC. SYSTEM IAW MEL 25 61 2 DMP IS C/W AND PLACARD IS INSTALLED.R/R'D L1 DOOR REMOTE PRESSURE INDICATOR ASSY IAW AMM 25-61-04, OPS GOOD.  M749095 CLOSED.
